My last regular cycle was Aug 2nd or 3rd, I'm always regular, 6-7 days. The condom broke the 14th which would be the day I suspect I would be ovulating. We hurried up and got Next Choice within an hour later, took both pills at the same time, I experienced dizziness, bad cramping, and was nauseous that same afternoon, about a half hour to an hour, then about a week (22nd) later I had bleeding from the pills that lasted three days and was light. The following month my cycle was late until the 19th, which lasted for two days and had thick clotting. I took about four HPT last month, all coming out negative and before the 19th, the last test I took the result window was very cloudy, and the blue was also very light and it took two minutes to show completely! This month, I'm late again! My lower stomach is hard, and heavy, I'm also nauseous, weak, and exhausted, with constant headaches, bloated, gassy, hard to sleep, and my feet/thighs/back are hurting. My breasts are also still sore, and my nipples get hard even when I'm burning up. Should I be concerned now? Can the pill still be affecting me after two months? Could my stomach be hard and feeling as if it's expanding because of the lack of menstrual cycles? What are my chances of still being pregnant, spermicide condom, and the pills together, on a day I was ovulating? I've read it's not FDA approved to take the pills at the same time, did that possibly cause the pills to be ineffective or not work as they should? Thank you!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.